# SDR DL72L992727

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Crack
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND NR 4 SLAT RIB (MARKED) CRACKED.  FABRICATED DOUBLER PER MM 57-54-0 FIG 804.  DYE CHECKED END OF CRACK PER FIG 504.  CHEM TESTED PER PS 900-2-4-1 NR 2.  REPAIRED RIB PER MM 57-54-0.
